Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Interpolative Lipschitz ideals

Tom 163 / 2021

Manaf Adnan Saleh Saleh Colloquium Mathematicum 163 (2021), 153-170 MSC: Primary 47L20; Secondary 26A16, 47A57. DOI: 10.4064/cm7844-10-2019 Opublikowany online: 6 July 2020

Streszczenie

Building upon the interpolation procedure of H. Jarchow and U. Matter for linear operator ideals we define interpolative Lipschitz ideals between metric spaces and Banach spaces. We establish that the resulting class of Lipschitz operators is an injective Banach Lipschitz ideal and show several standard basic properties of that class. We extend the notion of $(p, \theta , q, \nu )$-dominated operator ideal to the Lipschitz setting, we prove the domination theorem in this case and establish several characterizations. Finally, we generalize the interpolative Lipschitz ideal procedure to arbitrary metric spaces and show the Lipschitz ideal properties for this notion.

Autorzy

  • Manaf Adnan Saleh SalehDepartment of Mathematics and Computer Applications College of Science
    Al-Nahrain University
    Baghdad, Iraq
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek